# SDR DHL200072458C

- Difficulty date: March 7, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND MAIN CARGO BAY CARGO TRACK  CORRODED AT BS 950F TO 1030 RBL 24.5.  REMOVED AND REPLACED SECTION OF CARGO TRACK FROM BS 950 TO BS 1030 RBL 24.5 PER SRM 51-30-1. TREATED AND PRIMED PER SRM 51-10-2.
